# SDR DL72S991008

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1214
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B TORQUE BOX VERT WEB CRACKED .5 INCH AT UPPER FASTENER STA 1214.  REPAIRED PER MM 53-11-0 FIG 819.
